# SDR MASA2010060700612

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 18,302 hours, 14,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100976
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY CEILING FLOOD LIGHT INOP.  MX RELAMPED NR 4 EMERGENCY CEILING FLOOD LIGHT.
